Papers by Serik Sagitov

1.     Sagitov S. Perron-Frobenius theory for kernels and Crump-Mode-Jagers processes with macro-individuals. Preprint (August 2018)

2.     Sagitov S. and Jagers. J. Rank-dependent Galton-Watson processes and their pathwise duals. Advances in Applied Probability 50A (2018) 229-239.

3.     Lindo A. and Sagitov S. General linear-fractional branching processes with discrete time. Stochastics 90 (2018) 364-378.

4.     Lindo A., Zuyev S., and Sagitov S. Nonparametric estimation for compound Poisson process via variational analysis on measures. Statistics and Computing 27 (2018) 563-577.

5.     Sagitov S. and Minuesa C. Defective Galton-Watson processes. Stochastic models 33 (2017) 451-472.

6.     Sagitov S. and France T. Limit theorems for pure death processes coming down from infinity. J. Appl. Prob. 54 (2017) 720-731.

7.     Sagitov S. Tail generating functions for extendable branching processes. Stoch. Proc. Appl. 217 (2017) 1649-1675.

8.     Sagitov S. and Lindo A. A special family of Galton-Watson processes with explosions. In Branching Processes and Their Applications. Lect. Notes Stat. Proc. (I.M. del Puerto et al eds.) Vol. 219 (2016) pp 237-254, Springer, Berlin.

9.     Lindo A. and Sagitov S. Asymptotic results for the number of Wagner's solutions to a generalised birthday problem. Statistics and Probability Letters 107 (2015) 356-361

10.  Bartoszek K. and Sagitov S. A consistent estimator of the evolutionary rate. J. Theor. Biol. 371 (2015) 69-78. Preprint version

11.  Bartoszek K. and Sagitov S. Phylogenetic confidence intervals for the optimal trait value. J. Appl. Prob. 52 (2015) 1-18. Preprint version

12.  Sagitov S. and Serra M.C. Skeletons of nearly-critical branching processes. Adv. Appl. Prob. 47 (2015) 530-544

13.  Sagitov S. Linear-fractional branching processes with countably many types. Stoch. Proc. Appl. 123 (2013) 2940-2956

14.  Sagitov S. and Shaimerdenova A. Extinction times for a birth-death process with weak competition. Lith. Math. J. 53 (2013) 220-234

15.  Vatutin V., Dyakonova E., and Sagitov S. Evolution of branching processes in a random environment. Proc. Steklov Inst. Math. 282 (2013) 219-241

16.  Sagitov S. and Shaimerdenova A. Decomposition of supercritical linear-fractional branching processes. Applied Mathematics 4 (2013) 352-359. Open access.

17.  Bartoszek K., Jones G., Oxelman B., and Sagitov S. Time to a single hybridization event in a group of species with unknown ancestral history. J. Theor. Biol. 322 (2013) 1-6

18.  Jones G., Sagitov S. and Oxelman B. Statistical Inference of Allopolyploid Networks in the Presence of Incomplete Lineage Sorting. Syst. Biol. 62 (2013) 467-478

19.  Sagitov S., Mehlig B., Jagers P., and Vatutin V. Evolutionary branching in a stochastic population model with discrete mutational steps. Popul. Theor. Biol. 83 (2013) 192-199

20.  Vatutin V., Dyakonova E., Jagers P. and Sagitov S. A decomposable branching process in a Markovian environment. Int. J. of Stoch. Analysis 2012 (2012) 24 pages.

21.  Sagitov S. and Bartoszek K. Interspecies correlation for neutrally evolving traits. J. Theor. Biol. 309 (2012) 11-19

22.  Schaper E., Eriksson A., Rafajlovic M, Sagitov S., and Mehlig B. Linkage disequilibrium under recurrent bottlenecks. Genetics 190 (2012) 217-229

23.  Klebaner F., Sagitov S., Vatutin V., Haccou P., Jagers P. Stochasticity in the adaptive dynamics of evolution: the bare bones. J. Biol. Dynamics 5 (2011) 147-162. Open access.

24.  Jagers P. and Sagitov S. Limit theorems for branching processes. In: Encyclopedia of Operations Research and Management Science, Wiley 2011

25.  Eriksson A., Mehlig B., Rafajlovic M, and Sagitov S. The total branch length of sample genealogies in populations of variable size. Genetics 186 (2010) 601-611 Preprint version

26.  Sagitov S., Jagers P. and Vatutin V. Coalescent approximation for structured populations in a stationary random environment. Theor. Popul. Biol. 78 (2010) 192-199 Preprint version

27.  Sagitov S. and Serra M.C. Multitype Bienayme-Galton-Watson processes escaping extinction. Adv. Appl. Prob. 41 (2009) 225-246

28.  Jagers P. and Sagitov S. General branching processes in discrete time as random trees. Bernoulli 14 (2008) 949-962

29.  Lagers A. and Sagitov S. Reduced branching processes with very heavy tails. J. Appl. Prob. 45 (2008), 190-200

30.  Eriksson A., Fernstrm P., Mehlig B. and Sagitov S. An accurate model for genetic hitchhiking, Genetics 178 (2008) 439-451.

31.  Klebaner F., Rösler U. and Sagitov S. Transformations of Galton-Watson processes and linear fractional reproduction. Adv. Appl. Prob. 39 (2007), 1036-1053

32.  Jagers P. and Klebaner F. and Sagitov S. Markovian Paths to Extinction. Adv. Appl. Prob. 39 (2007), 569-587.

33.  Jagers P. and Klebaner F. and Sagitov S. On the Path to Extinction. PNAS 104 (2007), 6107--6111. Open access.

34.  Sagitov S. and Jagers P. The coalescent effective size of age-structured populations. Ann. Appl. Probab. 15 (2005) 1778-1797 (pdf)

35.  Jagers P. and Sagitov S. Coalescent processes: reversed branching. In Branching processes: Variation, growth, extinction, by Haccou P., Jagers P. and Vatutin V., Cambridge U. Press (2004)

36.  Jagers P. and Sagitov S. Convergence to the coalescent in populations of substantially varying size. J. Appl. Prob. 41 (2004) 368-378.

37.  Sagitov S. Convergence to the coalescent with simultaneous multiple mergers. J. Appl. Prob. 40 (2003), 839-854.

38.  Möhle M. and Sagitov S. Coalescent patterns in exchangeable diploid population models. J. Math. Biol. 47 (2003) 337-352.

39.  Klebaner F. and Sagitov S. The age of a Galton-Watson population with geometric offspring distribution. J. Appl. Prob. 39 (2002), 1-13.

40.  Möhle M. and Sagitov S. A classification of coalescent processes for haploid exchangeable population models. Ann. Prob. 29 (2001) 1547-1562.

41.  Jagers P. and Sagitov S. The growth of general population-size-dependent branching processes year by year. J. Appl. Prob. 37 (2000) 1-14.

42.  Sagitov S. The general coalescent with asynchronous mergers of ancestral lines. J. Appl. Prob. 36 (1999), 1116-1125.

43.  Kaj, I. and Sagitov S. Limit processes for age-dependent branching particle systems. J. Theor. Prob. 11 (1998) 225-257.

44.  Kaj, I. and Sagitov S. Superprocess approximation for a spatially homogeneous branching walk. Electron. Comm. Probab. 2 (1997) 59-70. Open access.

45.  Sagitov S. Limit skeleton for critical Crump-Mode-Jagers branching processes. Classical and modern branching processes (Minneapolis, MN, 1994), 295--303, IMA Vol. Math. Appl., 84, Springer, New York, 1997.

46.  Sagitov S. On an explosive branching process. Theory Probab. Appl. 40 (1996) 575--577.

47.  Sagitov S. A key limit theorem for critical branching processes. Stoch. Process. Appl. 56 (1995), no. 1, 87--100.

48.  Sagitov S. Three limit theorems for reduced critical branching processes. Russian Math. Surveys, 50 (1995), no. 5, 1025--1043.

49.  Sagitov S. Measure-branching renewal processes. Stochastic Process. Appl. 52 (1994), no. 2, 293--307.

50.  Sagitov S. General branching processes: convergence towards Jirina processes. J. Math. Sci. 69 (1994), no.4, 1199-1206.

51.  Sagitov S. A Bellman-Harris branching process that starts with a large number of particles. Soviet Math. Dokl. 42 (1991) 372-375.

52.  Vatutin, V.A. and Sagitov S. A critical branching process: the remote past given a favorable present. Theory Probab. Appl. (1991) 86-98.

53.  Sagitov S. A multi-dimensional critical branching process generated by a large number of particles of a single type. Theory Probab. Appl. 35 (1990) 118-130.

54.  Sagitov S. Limit behavior of reduced critical branching processes. Soviet Math. Dokl. 38 (1989) 488-491.

55.  Vatutin V.A. and Sagitov S.M. A decomposable critical Bellman-Harris branching process with two types of particles. II. Theory Probab. Appl. 34 (1989) 216-227.

56.  Vatutin V.A. and Sagitov S.M. A decomposable critical Bellman-Harris branching process with two types of particles. I. Theory Probab. Appl. 33 (1988) 460-472.

57.  Vatutin V.A. and Sagitov S.M. Critical decomposable Bellman-Harris processes with two types of particles "far from" Markov processes. Math. Notes 43 (1988) 157-161.

58.  Sagitov S.M. Multi-dimensional limit theorems for a branching process with one type of particles. Math. Notes 42 (1987), 597-602.

59.  Sagitov S. Total progeny of a critical branching process. Proceedings of the 1st World congress of the Bernoulli society, Vol. 2 (Tashkent, 1986), 713-715, VNU Sci. Press, Utrecht, 1987.

60.  Vatutin V.A. and Sagitov S. A decomposable critical branching process with two types of particles. (Russian) Probabilistic problems of discrete mathematics. Trudy Mat. Inst. Steklov. 177 (1986) 3-20.

61.  Vatutin V.A. and Sagitov S. A decomposable critical Bellman-Harris branching process with two types of particles. (Russian) Dokl. Akad. Nauk SSSR 291 (1986), no. 5, 1040-1043.

62.  Sagitov S. Limit behavior of general branching processes. Math. Notes 39 (1986) 80-86.

63.  Sagitov S. Reduced critical Bellman-Harris branching process with several types of particles. Theory Probab. Appl. 30 (1986) 783-796.

64.  Sagitov S. A limit theorem for a critical branching process of general type. Math. Notes 34 (1983) 713-717.

65.  Sagitov S. Limit theorems for multi-dimensional critical branching processes with immigration. (Russian) Dokl. Akad. Nauk SSSR 271(1983), no. 5, 1066-1069.

66.  Sagitov S. Critical branching processes with several types of particles and with immigration. Theory Probab. Appl. 27 (1983) 369-374.

67.  Sagitov S. Common ancestors in critical Bellman-Harris branching processes with several types of particles. (Russian) Izv. Akad. Nauk Kazakh. SSR Ser. Fiz.-Mat. (1982), no. 3, 66-69.

68.  Sagitov S. Zero-hitting probability for a critical branching process with immigration. (Russian) Izv. Akad. Nauk Kazakh. SSR Ser. Fiz.-Mat. (1982), no. 5, 63-65.

 

Unpublished manuscripts

69.  Sagitov S. Regenerative multi-type Galton-Watson processes. Preprint (August 2017).

70.  Sagitov S. Tail generating functions for Markov branching processes. Preprint (October 2014)

71.  Sagitov S. Critical branching processes with overlapping generations (in preparation, current version 50 pages)

72.  Särkkä A. and Sagitov S. Live case studies in a new course on Statistical Consulting. Preprint (2008)

73.  Klebaner F. and Sagitov S. Reversed Galton-Watson processes in the linear fractional case. Chalmers University of Technology, Math. Dept., Preprint no. 5 (2005)

74.  Sagitov S. Coexistence of two polygynous mating strategies. Chalmers University of Technology, Math. Dept., Preprint no. 95 (2002)

75.  Möhle M. and Sagitov S. A classification of ancestral limit processes arising in haploid population genetics models. Berichte zur Stochastik und verwandten Gebieten, Johannes Gutenberg-Universitt Mainz, November 1998, ISSN 0177-0098.

76.  Sagitov S. Linear growth in the multitype Galton-Watson process with density-dependent reproduction. Chalmers University of Technology, Math. Dept., Preprint no. 30 (1998), 24 pp.

77.  Sagitov S. Introduction to financial mathematics. (In Russian) Preprint of the Institute of Theoretical and Applied Mathematics, National Academy of Sciences of Kazakstan, Almaty (1996). Pages 1-19 20-39 40-52

78.  Sagitov S. On the renewal theory in triangle array. Uppsala University, Math. Dept., Preprint no. 15 (1994), 7 pp.

79.  Sagitov S. A general critical branching process with regularly varying survival probability. Chalmers University of Technology, Math. Dept., Preprint no. 17 (1993), 15 pp.

80.  Sagitov S. Convergence of critical chi-counted branching processes to a continuous-state branching process. Chalmers University of Technology, Math. Dept., Preprint no. 39 (1992), 34 pp.

81.  Sagitov S. Limit theorems for critical branching processes. (Russian) Ph. D. thesis manuscript, Moscow, Steklov Math. Institute (1983), 96 pp.